Topic: gemcitabine/ cisplatin questions
I am on my 3rd week of this combo i have the two weeks then one week rest cycle so so far i have only taken it twice. It seems to be okay so far i get upset stomach sometimes and headaches/tiredness a little hair sheding but not much it does get really itchy though i am just wondering if it gets worse as it goes along i have never taken chemo before so im not sure what to expect i heard this is a milder chemo and im not supposed to lose my hair or anything. I also have cealic disease so im allergic to wheat and i cant tell sometimes if my stomach problems are from that or the drugs. Im pretty sure its the drugs because i am very carefull to not eat wheat.
Also is it safe to take peptol bismol if i get diharea i know they give me pills for when im feeling sick but i think that is more for if i have to throw up. I am okay with not taking anything and drinking water and letting it run its course just sometimes if i want to leave the house or if people come over and im feeling sick its not comfortable. i have cancer cells in my liver so i know drugs are hard on it wanted to ask before i do anything to make matters worse than they already are!
One more thing i was wondering is how much hair do people normaly lose on this combo i was told by the oncologist i would lose my hair but the nurses one said no one said i might. its been really itchy and if i run my hands through it a little sheds and when iwash it but not alot so i dont know if it gets worse the more i take the chemo or if now that i have done it twice this is how it is and it will just be like this for the next 6 months. not sure what to expect.